MAUDE Adverse Event Report: MEDTRONIC, INC. PEELABLE PERCUTANEOUS LEAD INTRODUCERS (PLI); INTRODUCER, CATHETER

MEDTRONIC, INC. PEELABLE PERCUTANEOUS LEAD INTRODUCERS (PLI); INTRODUCER, CATHETER
Model Number 6208-S1
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, the introducer sheath was inspected prior to use with no issue noted.During subclavian vein puncture the introducer sheath fractured.The introducer sheath was replaced with a new sheath to complete the procedure.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
PEELABLE PERCUTANEOUS LEAD INTRODUCERS (PLI)
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key6625378
Report Number2182208-2017-00806
Device Sequence Number18855763
Product Code DYB
UDI-Device Identifier00681490143172
UDI-Public00681490143172
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K911236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2017
Device Model Number6208-S1
Device Catalogue Number6208-S1
Device Lot NumberW3246274
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/19/2017
Supplement Date Received by Manufacturer04/19/2017
Initial Report FDA Received Date06/08/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR